In this paper, we consider integal operators defined by kernel functions. It is well known the boundedness of such kind of operators as Shur Lemma type statements. But, the norm of operators was estimated by two integrals of kernel function. We obtain estimation of operators norm by one integral of kernel function.
EKİNCİOĞLU, İSMAİL and IKROMOV, ISROIL A. (1999) "On the Boundedness of Integral Operators," Turkish Journal of Mathematics: Vol. 23: No. 2, Article 4. Available at: https://journals.tubitak.gov.tr/math/vol23/iss2/4